# SDR 96ZZZX5158

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RP
- Make and model: Hughes 369E
- Aircraft serial: 526E
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 369F55101
- Condition: Defective
- Location: M/R Drive
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY RECALL AFTER 17.1 HOURS OF OPERATION FOR COMPLETE REPLACEMENT OF M/R DRIVESHAFT.  RETIREMENT TOTAL TIME 5,020 HOURS.
